# SDR TWAA9806508

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LT WING LE WITH CRACK AT AFT LOWER FASTENER IN WING LE RIB ABOVE LE LOWER PANEL NR 1111.  INSTALLED NEW RIB PER SRM 51-01, PG 1.  ACFT TT:  75,041 HOURS.  ACFT TC:  81,086.  (X)
